Georgia, 2015Damaging Winds in Georgia, June 19, 2015
June 19, 2015 · NWS CHS · 3 events in 1 county or zone
Isolated pulse thunderstorms developed in the late afternoon and early evening hours along the sea breeze. These storms produced isolated reports of damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated pulse thunderstorms developed in the late afternoon and early evening hours along the sea breeze. These storms produced isolated reports of damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 19, 5:52 PM EST, 41 minutes earlier.
Area forecast discussion, Jun 19, 5:52 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI JUN 19 2015
.SYNOPSIS...
THROUGH NEXT WEEK...ATLANTIC HIGH PRESSURE WILL PREVAIL WHILE A
TROUGH OF LOW PRESSURE PERSISTS INLAND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE HEAT ADVISORY EXPIRES AS SCHEDULED AT 7 PM.
FOCUS FOR EARLY FRIDAY EVENING CONVECTION CONTINUED BETWEEN LAKE
MOULTRIE AND THE SANTEE RIVER...NEAR THE MOUTH OF THE ALTAMAHA
RIVER AND ACROSS INTERIOR SE GA JUST NORTH OF I-16. ADDITIONAL
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
DISSIPATE ALONG THE SEA BREEZE AND ALONG COMPLEX OUTFLOW
BOUNDARIES FOR THE NEXT FEW HOURS. EVENTUALLY...DIURNAL
STABILIZATION SHOULD TRANSLATE TO A GRADUAL DISSIPATION OF
CONVECTION...WELL AFTER DARK...ALTHOUGH NON-ZERO POPS PERSIST
THROUGH THE NIGHT. UNTIL AFTER SUNSET...A LOW PROBABILITY FOR
BOUNDARY INTERACTIONS SUPPORTING BRIEF/PULSE STRONG TO SEVERE
THUNDERSTORMS WITH FREQUENT LIGHTNING...STRONG WIND GUSTS AND
VERY HEAVY RAIN WILL EXIST.
OVERNIGHT...EXPECT ANOTHER VERY WARM AND HUMID NIGHT WITH LOWS
ONLY IN THE MID 70S TO LOWER 80S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ON SATURDAY...THE UPPER RIDGE OVER FLORIDA/SE GEORGIA AND SOUTHERN
SOUTH CAROLINA WILL CONTINUE TO STEER THE SHORTWAVE TROUGH AND IT/S
ASSOCIATED DEEP TROPICAL MOISTURE TO THE NW ACROSS THE TENNESSEE
VALLEY REACHING THE MID ATLC COAST BY MID MORNING SUNDAY. A SLIGHTLY
DRIER 1000-500 MB LAYER IS FORECAST TO MOVE INTO THE FORECAST AREA
DURING THE DAY SATURDAY AND WE THINK THE DAY WILL REMAIN MAINLY
CAPPED AND DRY. HOT TEMPS WILL PERSIST BUT IT LOOKS SURFACE DEW
POINTS HAVE A CHANCE TO MIX OUT SLIGHTLY BETTER...ESPECIALLY INLAND
AREAS. AFTERNOON HEAT INDICES WILL BE IN THE 102-105 DEGREE RANGE
WITH THE SEA BREEZE CORRIDOR EXPECTED TO SEE THE HIGHEST APPARENT
TEMPS BETWEEN 105 AND 108. WE THINK AFTERNOON CONVECTION WILL BE
VERY SPOTTY AND WE MAINTAINED POPS BELOW 20 PERCENT.
SATURDAY NIGHT...WE EXPANDED SOME LOW END CHANCES FOR SHOWERS AND
TSTMS IN N-NW TIER OF ZONES AS THE BASE OF THE MID ATLC SHORT WAVE
BRUSHES BY. LOWS WILL ONCE AGAIN BE IN THE MID 70S WITH UPPER 70S
ALONG THE COAST.
SUNDAY AND MONDAY...HOT AND MOSTLY DRY WEATHER WILL CONTINUE AS THE
OVERALL WEATHER PATTERN CHANGES VERY LITTLE THROUGH THE PERIOD.
SURFACE HIGH PRESSURE WILL PERSIST OVER THE ATLANTIC WHILE A TROUGH
OF LOW PRESSURE SITS INLAND. ALOFT...THE RIDGE WILL STRENGTHEN LATE
THIS WEEKEND INTO MONDAY ENSURING THE LONG DURATION SPELL OF HEAT
GOES ON. ADDITIONAL HEAT ADVISORIES LIKELY BOTH DAYS AS HIGH TEMPS
REACH THE MID/UPPER 90S. LARGE SCALE SUBSIDENCE WILL KEEP DIURNAL
SHOWER/THUNDERSTORM COVERAGE ISOLATED AND MAINLY AS A RESULT OF THE
SEA BREEZE AND/OR CONVERGENCE ALONG THE INLAND TROUGH.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MID/UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER THE SOUTHEASTERN
UNITED STATES THROUGH THE PERIOD...MAINTAINING TEMPERATURES WELL
ABOVE NORMAL AND ONLY SLIGHT CHANCES POPS FOR AFTERNOON
CONVECTION. AT THE SURFACE...ATLANTIC HIGH PRESSURE WILL PREVAIL
WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. MAIN CONCERN WILL
BE THE CONTINUING HEAT. HIGH TEMPERATURES OF UPPER 90S TO NEAR 100
WILL COMBINE WITH MODERATE HUMIDITY TO PRODUCE HEAT INDICES
UPWARDS OF 105 DEGREES EACH AFTERNOON. HEAT ADVISORIES WILL LIKELY
BE NEEDED.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS COULD PERSIST NEAR KSAV TO START THE 00Z TAF PERIOD.
OTHERWISE...VFR. THE PROBABILITY FOR THUNDERSTORMS NEAR THE
TERMINALS WILL REMAIN TOO LOW SATURDAY AFTERNOON TO JUSTIFY ANY
MENTION WITHIN 00Z TAFS.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE OVER THE
WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A FAIRLY
ROBUST SSW SURGE IS EXPECTED TO DEVELOP OVER THE WATERS SATURDAY
EVENING AS LOW PRES WELL TO THE NORTH ENHANCES THE PRES GRADIENT A
BIT. WIND SPEEDS SHOULD INCREASE TO 15 TO 20 KT WITH SEAS BUILDING
TO 4 FT OUTSIDE THE PILOT BUOYS DOWN TO GRAYS REEF. ADDITIONAL
NOCTURNAL SURGES ARE LIKELY SUNDAY AND MONDAY EVENINGS WITH 15G20
KT AT TIMES. WINDS WILL BE LIGHTEST DURING THE POST-DAWN MORNING
HOURS AS IS TYPICAL WITH THIS SYNOPTIC PATTERN. SMALL CRAFT
ADVISORY CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD.
&&
.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 19TH...
KCHS...76 SET IN 2004.
KCXM...79 SET IN 1991.
RECORD HIGHS FOR JUNE 19TH...
KCHS...100 SET IN 2011.
KCXM...100 SET IN 1940.
KSAV...100 SET IN 1887.
RECORD HIGH MINIMUMS FOR JUNE 20TH...
KCHS...80 SET IN 2011.
KCXM...81 SET IN 2011.
KSAV...79 SET IN 1882.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...JRL/SPR
SHORT TERM...
LONG TERM...
AVIATION...JRL/SPR
MARINE...JRL/SPR
CLIMATE...
Hazardous weather outlook, Jun 19, 5:52 PM EST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI JUN 19 2015
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-202300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
652 PM EDT FRI JUN 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
EXCESSIVE HEAT...THE COMBINATION OF WELL ABOVE NORMAL TEMPERATURES
AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDICES ABOVE
105 DEGREES EACH AFTERNOON INTO THE MIDDLE OF NEXT WEEK. HEAT
ADVISORIES ARE LIKELY EACH DAY. THIS IS A LONG AND POTENTIALLY
DANGEROUS HEAT WAVE AND PRECAUTIONS SHOULD BE TAKEN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-202300-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
652 PM EDT FRI JUN 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 19, 3:32 PM EST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT FRI JUN 19 2015
SCZ045-052-192100-
TIDAL BERKELEY SC-INLAND BERKELEY SC-TIDAL BERKELEY SC-
432 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY UNTIL
500 PM EDT...
AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NAVAL WEAPONS STATION CHARLESTON...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...GOOSE CREEK...HANAHAN...NAVAL WEAPONS STATION
CHARLESTON...CAINHOY...DON HOLT BRIDGE AND WANDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3299 7977 3295 7977 3292 7983 3291 7984
3289 7985 3287 7996 3289 7997 3291 7995
3291 7997 3298 8000 3309 7980 3300 7975
TIME...MOT...LOC 2032Z 251DEG 15KT 3293 7994Special weather statement, Jun 19, 4:39 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT FRI JUN 19 2015
SCZ045-052-192215-
INLAND BERKELEY SC-TIDAL BERKELEY SC-
539 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY UNTIL
615 PM EDT...
AT 539 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF LAMBERT TO
NEAR HUGER...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND HUGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3301 7988 3319 7995 3332 7974 3332 7970
3330 7966 3327 7956 3325 7953 3324 7949
3325 7948 3323 7948 3324 7947 3323 7947
3323 7946 3322 7947
TIME...MOT...LOC 2139Z 243DEG 24KT 3321 7958 3314 7982Special weather statement, Jun 19, 5:02 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT FRI JUN 19 2015
GAZ140-141-192245-
COASTAL MCINTOSH GA-INLAND MCINTOSH GA-COASTAL MCINTOSH GA-
602 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY UNTIL
645 PM EDT...
AT 601 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DARIEN...MOVING NORTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DARIEN...MERIDIAN...VALONA...TOWNSEND...CRESCENT...RIDGEVILLE...
EULONIA AND COX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3133 8144 3134 8149 3140 8158 3145 8162
3147 8161 3150 8165 3152 8166 3156 8146
3152 8125 3140 8130 3143 8131 3143 8133
3137 8130 3132 8133 3133 8137 3131 8142
TIME...MOT...LOC 2201Z 176DEG 10KT 3135 8146Special weather statement, Jun 19, 5:26 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
626 PM EDT FRI JUN 19 2015
GAZ100-192300-
BULLOCH GA-
626 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
700 PM EDT...
AT 626 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DENMARK...OR 7 MILES NORTHWEST OF BAY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLET...STILSON...DENMARK AND LEEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3237 8180 3247 8154 3245 8152 3244 8154
3239 8153 3235 8149 3234 8149 3233 8146
3231 8146 3220 8170
TIME...MOT...LOC 2226Z 247DEG 17KT 3231 8168Special weather statement, Jun 19, 5:42 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT FRI JUN 19 2015
GAZ140-141-192315-
COASTAL MCINTOSH GA-INLAND MCINTOSH GA-COASTAL MCINTOSH GA-
642 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY UNTIL
715 PM EDT...
AT 642 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARNIGAN...OR NEAR DARIEN...MOVING NORTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DARIEN...MERIDIAN...VALONA...TOWNSEND...CRESCENT...RIDGEVILLE...
EULONIA AND COX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3138 8155 3145 8161 3147 8161 3150 8165
3164 8146 3154 8124 3142 8130 3143 8133
3140 8132 3139 8133 3139 8132 3137 8134
3134 8135 3133 8139 3133 8135 3131 8140
TIME...MOT...LOC 2242Z 161DEG 10KT 3143 8145Special weather statement, Jun 19, 6:24 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
724 PM EDT FRI JUN 19 2015
GAZ118-119-200000-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-INLAND CHATHAM GA-
INLAND CHATHAM GA-
724 PM EDT FRI JUN 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
800 PM EDT...
AT 724 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
POOLER...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...I-16/I-95 INTERCHANGE...MONTGOMERY...GARDEN
CITY...PORT WENTWORTH...BLOOMINGDALE AND THUNDERBOLT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3195 8103 3198 8130 3199 8130 3216 8129
3221 8113 3218 8112 3217 8111 3217 8113
3214 8112 3212 8112 3209 8106
TIME...MOT...LOC 2324Z 275DEG 15KT 3212 8122Thunderstorm Wind, Chatham
- When
- June 19, 6:33 PM EST to 6:34 PM EST
- Where
- Chatham County, (Sav)savannah Intl A
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 32.130, -81.200
A peak wind of 59 mph was recorded that the Savannah International Airport.
Thunderstorm Wind, Chatham
- When
- June 19, 6:34 PM EST to 6:35 PM EST
- Where
- Chatham County, 0.91 mi SE of Garden City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.110, -81.160
An emergency manager reported a tree fell on power lines and a house at 221 Byck Avenue. Another tree fell down near the intersection of Byck Avenue and Chatham Villa Drive over the railroad tracks.
Thunderstorm Wind, Chatham
- When
- June 19, 6:34 PM EST to 6:35 PM EST
- Where
- Chatham County, 0.58 mi W of Port Wentworth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.150, -81.180
An emergency manager reported a tree down on Crossgate Road near Highway 21.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 19 to 30, 20152 deaths · 17 injured · 1 event
- Flash Flooding and Flooding in South Dakota, June 19 to 22, 20151 death · 2 in hail · 57 events
- Tornado and Hail in South Dakota, June 19, 2015$363,000 · EF2 · 21 events
- Flash Flood in Texas, June 19 to 20, 2015$23 million · 1 event
- Lightning Strike in Florida, June 19, 20151 death · 1 event
- Hail and Damaging Winds in North Dakota, June 19, 2015$1.4 million · 2.75 in hail · 22 events
- Tornadoes and Flash Flooding in Illinois, June 19 to 23, 2015$610,000 · EF1 · 15 events
- Hail and Damaging Winds in Montana, June 19, 2015$123,000 · 1.75 in hail · 30 events
- Tornado and Flash Flood in Montana, June 19, 2015EF0 · 50 events
- Hail and Damaging Winds in North Carolina, June 19, 2015$40,000 · 1 in hail · 16 events
- Tornadoes in Illinois, June 19, 2015$55,000 · EF0 · 3 events
- Hail in South Dakota, June 19, 2015$30,000 · 2.25 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586623, 586620, 586622.